# SDR MWEA010246

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 99116034
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RIGHT LOWER WING TEE P/N 9911603-4 DUE TO NUMEROUS CORROSION DISCREPANCIES.   REMOVED AND REPLACED RIGHT LOWER WING SPAR TEE.
